# SDR AALA202212271664

- Difficulty date: December 20, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 57,340 hours, 35,882 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Smoke
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: #2 OVEN IN FORWARD GALLEY SMOKES AFTER BEING ON FOR 5 MINUTES.  REPLACED OVEN PER TASK 25-35-19-000-001 AND 25-35-19-400-001. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK..
